Representation of the Yangian invariant motif and the Macdonald polynomial

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

The representation of the Yangian invariant 'motif' is considered. The relationship with the Rogers - Szegö polynomial is studied, whose one-parameter deformation is the Macdonald polynomial. We propose the deformation of the motifs which provides a new realization of the Macdonald polynomials for the one-row Young diagrams.

Original languageEnglish
Pages (from-to)2447-2456
Number of pages10
JournalJournal of Physics A: Mathematical and General
Volume30
Issue number7
DOIs
Publication statusPublished - Apr 7 1997
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this